# SDR 05FDEA02544

- Difficulty date: August 18, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 28,846 hours, 30,888 cycles
- Engine: Pwa PW4158
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER T/O NR 1 ENGINE HP BLEED VALVE FAULTED.  TEMP ON ECAM BLEED PAGE SHOWED 255-260 DEGREES.  WITHIN 30 SECONDS REGULAR BLEED VALVE FAULTED.  REMOVED AND REPLACED NR 1 ENGINE FAN AIR VALVE, ALL CHECKS NORMAL PER MM 36-11-16-4-03.  ACCOMPLISHED NR 1 ENGINE RUN PER A300 JRH, NO FAULTS NOTED.
